BibTeX records: Kaoutar Lamrini Uahabi

download as .bib file

@article{DBLP:journals/ijmmsc/UahabiZ07,
  author    = {Kaoutar Lamrini Uahabi and
               Mohammed Zaoui},
  title     = {Behavior of the Trinomial Arcs B(n, k, r) when 0{\(\alpha\)}1},
  journal   = {Int. J. Math. Mathematical Sciences},
  volume    = {2007},
  pages     = {91535:1--91535:8},
  year      = {2007},
  url       = {https://doi.org/10.1155/2007/91535},
  doi       = {10.1155/2007/91535},
  timestamp = {Thu, 16 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijmmsc/UahabiZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier